Abstract

We address basic properties and stability of two-dimensional solitons in photonic lattices induced by the nondiffracting Mathieu beams. Such lattices allow for smooth topological transformation of radially symmetric Bessel lattices into quasi-one-dimensional periodic ones. The transformation of lattice topology drastically affects the properties of ground-state and dipole-mode solitons, including their shape, stability, and transverse mobility.

© 2006 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Quasi-one-dimensional optical lattices for soliton manipulation

Servando Lopez-Aguayo, Cesar Ruelas-Valdez, Benjamin Perez-Garcia, Antonio Ortiz-Ambriz, Raul I. Hernandez-Aranda, and Julio C. Gutiérrez-Vega
Opt. Lett. 39(22) 6545-6548 (2014)

Power-dependent shaping of vortex solitons in optical lattices with spatially modulated nonlinear refractive index

Yaroslav V. Kartashov, Victor A. Vysloukh, and Lluis Torner
Opt. Lett. 33(19) 2173-2175 (2008)

Three-dimensional topological solitons in PT-symmetric optical lattices

Yaroslav V. Kartashov, Chao Hang, Guoxiang Huang, and Lluis Torner
Optica 3(10) 1048-1055 (2016)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (2)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription